# SDR CA990111016

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM4112
- Propeller: Rotol R333482F12
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Start/Generator
- Part time: 800 hours
- Component: Avitech, 23079005
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) GENERATOR WOULD NOT COME ON-LINE.  ARMATURE BEARING AT THE ANTI-DRIVE END HAD DISINTEGRATED.  BALL CAGE AND OUTER SEAL WERE MISSING AND THE ARMATURE WAS CONTAINED ONLY BY STATOR HOUSING.  CAGE AND SEAL PIECES WERE FOUND EMBEDDED IN ARMATURE AND FIELD COILS.  THE ARMATURE AND FIELD POLE STACKS WERE RUBBED BEYOND REPAIR.  FAN DAMAGED FROM RUBBING ON AIR INLET, AND END BEARING LINER FOUND WORN DOWN.  CAUSE OF BEARING FAILURE CAN BE IMPROPER INSTALLATION OR ARMATURE IMBALANCE.   BEARING IS CORRECT PART.
